# SDR CALA2014012190205

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 52,055 hours, 21,140 cycles
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FLT YAW DAMPER 2 DISPLAYED ON UPPER ECAM SCREEN.
